# SDR UIEA2022070700735

- Difficulty date: July 7, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767
- Aircraft serial: 30110
- Aircraft time: 85,499 hours, 12,841 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Tape
- Part number: NSN
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN  DECK  CARGO  DOOR  FORWARD  AND  AFT  DOOR  FRAME  HAS  LOOSE  AND  WORN  TAPE.(  REMOVED  AND  REPLACED  LOOSE  AND  WORN  TAPE  AT  MAIN DECK  BY  CARGO  DOOR  CUT OUT  FWD  &  AFT  PER  B767-300    AMM    25-52-10-308-159  )
